# SDR FDEA201707092138

- Difficulty date: July 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 81,536 hours, 31,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3193501
- Condition: Cracked
- Location: Bs 791
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN SURFACE, BS 859 LONGERON 43R HAS CORROSION AROUND FASTENERS  CUT OUT DAMAGED SKIN AND INSTALLED CLASS II REPAIR IAW SRM 53-20-00, FIG 6, SHEETS 16 & 17, & EA 8-5330-T0334722, PT 1
